EXISTENCE AND UNIQUENESS OF PERIODIC SOLUTIONS OF INTEGRO-DIFFERENTIAL EQUATIONS WITH TWO VARIABLE

Purchase PDF

Published: 2017-04-11

Page: 133-140


BAHLOUL RACHID *

Faculty of Sciences and Technology, Sidi Mohamed Ben Abdellah University, University in Fes, Fez, Morocco.

BAHAJ MOHAMED

Department of Mathematics, Faculty of Sciences and Technology, University Hassan 1st, Faculty of Sciences and Technology, Settat, Morocco.

SIDKI OMAR

Faculty of Sciences and Technology, Sidi Mohamed Ben Abdellah University, University in Fes, Fez, Morocco.

*Author to whom correspondence should be addressed.


Abstract

Untitled_315.png

Keywords: Integro-differential equations, Lp-multipliers, vector-valued function space


How to Cite

RACHID, B., MOHAMED, B., & OMAR, S. (2017). EXISTENCE AND UNIQUENESS OF PERIODIC SOLUTIONS OF INTEGRO-DIFFERENTIAL EQUATIONS WITH TWO VARIABLE. Asian Journal of Mathematics and Computer Research, 17(3), 133–140. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/943

Downloads

Download data is not yet available.